ServicesLocations & DirectionsPatients & VisitorsHealth ResourcesCareersContact UsFind a Doctor

Discussion Boards




To participate in the discussion boards, you'll need to become a member. Click here to Join.



Pregnancy & Childbirth
Pinnacle > Pregnancy & Childbirth > Yeast Infection Related to Birth Control? View modes: 
User avatar
Member
Member
Karena - Yeast Infection Related to Birth Control? 2/4/2013 12:00:24 PM
   
 I recently started taking a birth control pill called Tri-Sprintec. I started it the sunday after my period started like the directions stated, but a few days later I  started experiencing vaginal soreness, itching, and discomfort. Could this possibly be a vaginal yeast infection?

User avatar
Member
Member
DrOken - RE:Yeast Infection Related to Birth Control? 2/5/2013 10:55:21 AM
   
Vaginal itching and soreness has many different causes and can not be accurately diagnosed with this information alone. In your doctor's office these symptoms would need to be evaluated by exam and a microscopic exam of the vaginal secretions. It would be best to make an appointment with your physician.

1